Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Roelof W. Bruggeman
Title: Families of automorphic forms
Additional book information Monographs Math., vol. 88, Birkhäuser, Basel and Boston, MA, 1994, x + 317 pp., ISBN 3-7643-5046-6, $99.00

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Audrey A. Terras
Affiliation: University of California San Diego
Journal: Bull. Amer. Math. Soc. 33 (1996), 77-80
PII: S 0273-0979(96)00626-X
Review copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia